Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 54, Number 6

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 54, Number 6 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 54, Number 6 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF     Request Permissions
Faber polynomials in the theory of univalent functions
Menahem Schiffer.
Bull. Amer. Math. Soc. 54 (1948), 503-517
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025564
The multiplicative completion of sets of functions
R. P. Boas Jr. and Harry Pollard.
Bull. Amer. Math. Soc. 54 (1948), 518-522
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0026703
Derivatives of infinite order
R. P. Boas Jr. and K. Chandrasekharan.
Bull. Amer. Math. Soc. 54 (1948), 523-526
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025527
On a note of Galbraith and Green
Edmund Pinney.
Bull. Amer. Math. Soc. 54 (1948), 527
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025634
On some criteria of Carleman for the complete convergence of a $J$-fraction
H. S. Wall.
Bull. Amer. Math. Soc. 54 (1948), 528-532
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025597
A note on convergence in length
Miriam C. Ayer and Tibor Radó.
Bull. Amer. Math. Soc. 54 (1948), 533-539
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025553
On unique invariant measures
Henry M. Schaerf.
Bull. Amer. Math. Soc. 54 (1948), 540-545
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0026053
A note on Lacunary polynomials
Morris Marden.
Bull. Amer. Math. Soc. 54 (1948), 546-549
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025623
A refinement of Pellet’s theorem
Morris Marden.
Bull. Amer. Math. Soc. 54 (1948), 550-557
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0026151
On the factorisation of orthogonal transformations into symmetries
H. C. Lee.
Bull. Amer. Math. Soc. 54 (1948), 558-559
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024877
Note on discriminants of binary quadratic forms with a single class in each genus
J. Dean Swift.
Bull. Amer. Math. Soc. 54 (1948), 560-561
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0026664
On finite extending groups
Albert Newhouse.
Bull. Amer. Math. Soc. 54 (1948), 561-565
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025455
Decompositions of a loop into characteristic free summands
Grace E. Bates.
Bull. Amer. Math. Soc. 54 (1948), 566-574
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025478
Rings with a polynomial identity
Irving Kaplansky.
Bull. Amer. Math. Soc. 54 (1948), 575-580
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025451
Proof of a formula of Liouville
Walter H. Gage.
Bull. Amer. Math. Soc. 54 (1948), 581-586
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025493
Set functions and Souslin’s hypothesis
Dorothy Maharam.
Bull. Amer. Math. Soc. 54 (1948), 587-590
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024955
On universal mappings and free topological groups
P. Samuel.
Bull. Amer. Math. Soc. 54 (1948), 591-598
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025152